# SDR SWAA2013112722814

- Difficulty date: November 22, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N654SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28399
- Aircraft time: 52,537 hours, 41,611 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ESCAPE SLIDE PRESSURE GAGE NOT VISIBLE IN WINDOW.  REPOSITIONED SLIDE IAW MM.
